# SDR CA090511009

- Difficulty date: May 4, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 26,027 hours
- Engine: Pwa PT6T3B
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Seal
- Part number: 410082HAE
- Condition: Leaking
- Location: T/R Gearbox
- Component: Gearbox, Bell
- Component part number: 212040004005
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) SEAL FOUND LEAKING DURING DAILY CHECK.
